MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 6FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 6FR
Model Number 382006015
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the pre-test the function of the atrieve¿ vascular snare is ok, but when the operators were putting the atrieve¿ vascular snare in the vessel they found the coil was keeping falling from the loop, so the operator just immediately took the atrieve¿ vascular snare out.Because this patient's condition is unstable and very bad, so they couldn't continuous use another new vascular snare to take those falling coils out.The physician is very upset about the falling coils.Please noted the falling coils are still left in this patient's vessel now.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used atrieve was returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection established that the nitinol wire was bunched up in bundles at the ends of the loops.Upon closer look, it seems that the nitinol wire was broken near the base.The damage looks consistent with the snare being pulled using excessive force during retrieval.The complaint description mentions that the snare looked okay prior to use, so it is likely that the damage happened as a result of an event within the user's environment and not a manufacturing issue.Since the damage is likely to happen as a result of an event within the user's environment, no corrective action will be implemented at this time.
 
Event or Problem Description

Brand Name
ATRIEVE VASCULAR SNARE KIT 6FR
Common Device Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14976766
Report Number0001625425-2022-01039
Device Sequence Number5689866
Product Code MMX
UDI-Device Identifier20886333004021
UDI-Public20886333004021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Model Number382006015
Device Catalogue Number382006015
Device Lot Number11366313
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer07/05/2022
07/05/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/29/2022
09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown